# SDR 06FDEA2412

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA83461
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N2403: CTR PIT EXT DOOR CUTOUT STA 1681 BETWEEN LONG 40 & 43R DAMAGED.
